.
.
.
.
.
.
.
.
.
.
.
.

ALESSANDRO FEDELI


Nome: Alessandro
Cognome: Fedeli
Qualifica: Professore associato
Settore Scientifico Disciplinare: MAT/03 (Geometria)
Struttura di afferenza: Dipartimento di Ingegneria e scienze dell'informazione e matematica
Email: alessandro.fedeliunivaq.it
Telefono Ufficio: 0862433723
Fax Ufficio: 0862433180

Insegnamenti tenuti - a.a.

InsegnamentoOrario di ricevimento
Geometria (I3N - Ingegneria dell'Informazione) Venerdý 13.30-16.30 (chiedere conferma via e-mail)



Curriculum scientifico

(Aggiornato il 07-09-2018)

Link versione stampabile (pdf)

-1989/1990 Borsista di ricerca dell'Istituto Nazionale di Alta Matematica "F. Severi".

-1990/2001 Ricercatore di Geometria

-1991/1992 e 1994 Borsista di Ricerca del Consiglio Nazionale delle Ricerche presso il Department of Mathematics  and Statistics, York University, Toronto.

-Dal 2002 è professore associato di Geometria.

-Interessi di ricerca : topologia generale ed insiemistica, dinamica topologica e simbolica.

 

                                   Pubblicazioni di A. Fedeli

1. A-locally compact spaces, Rend. Ist. Mat. Univ. 20 (1988), 175-185.

2. Closure operators and T(A)-spaces, Atti Sem. Mat. Fis. Univ. Modena 37 (1989), 45-51.

3. A-compact spaces, Serdica Math. J. 15 (1989), 3-11.

4. Two properties related to A-compactness, Riv. Mat. Univ. Parma 15 (1989), 89-98.

5. A-pseudocompact spaces, Rend. Circ. Mat. Palermo 24 (1990), 365-374.

6. On δ-continuous selections of small multifunctions, Comment. Math. Univ. Carolin. 32 (1991), 155-159 (with J. Pelant).

7. On wα-compactness, Discrete Math. 108 (1992), 13-23 (with J. Reiterman and A. Tozzi).

8. On compact and Top0-compact sobrification, Rend. Circ. Mat. Palermo 29 (1992), 399-405.

9. On the k-Baire property, Comment. Math. Univ. Carolin. 34 (1993), 525-527.

10. Two cardinal inequalities for functionally Hausdorff spaces, Comment. Math. Univ. Carolin. 35 (1994), 365-369.

11. τ-paracompactness and regularity, Rend. Ist. Mat. Univ. Trieste 26 (1994), 1-4.

12. Base, π-bases and quasi-developments, Topology Proc. 19 (1994), 79-85 (with C. Costantini and J. Pelant).

13. Elementary submodels and cardinal functions, Topology Proc.  20 (1995), 91-110 (with S. Watson).

14. Continuous images of products of separable spaces, Topology Appl. 72 (1996), 95-97 (with S. Watson).

15. Elementary submodels in topology, Topology Atlas Invited Contributions 1 (1996), 23-24.

16. Weak calibers and the Scott-Watson theorem, Czechoslovak Math. J. 46 (1996), 421-425.

17. On strong cellularity,  Boll. Un. Mat. Ital. 10 (1996), 673-676 (with S. Watson).

18. On the cardinality of functionally Hausdorff spaces, Comment. Math. Univ. Carolin. 37 (1996), 797-801.

19. Special almost P-spaces, Comment. Math. Univ. Carolin. 38 (1997), 371-374.

20. A note on the cardinality of functionally Hausdorff spaces,  Rend. Mat. Appl. 17 (1997), 157-161.

21. On two questions related to H-sets, Questions Answers in Gen. Topology 16 (1998), 17-23.

22. ωH-sets and cardinal invariants, Comment. Math. Univ. Carolin. 39 (1998), 367-370.

23. On the cardinality of Hausdorff spaces, Comment. Math. Univ. Carolin. 39 (1998), 581-585.

24. One-point connectifications of subspaces of the euclidean line, Rend. Mat. Appl. 18 (1998), 677-682 (with A. Le Donne).

25. On strongly functionally disconnected spaces, Questions Answers Gen. Topology 17 (1999), 57-60.

26. Dense embeddings in pathwise connected spaces, Topology Appl. 96 (1999), 15-22 (with A. Le Donne).

27. On locally connected connectifications, Topology Appl. 96 (1999), 85-88 (with A. Le Donne).

28. On strongly functionally disconnected spaces II, Questions Answers Gen. Topology 17 (1999), 131-138 (with A. Miranda).

29. An independency result in connectification theory, Comment. Math. Univ. Carolin. 40 (1999), 331-334 (with A. Le Donne).

30. Connectifications and open components, Questions Answers Gen. Topology 18 (2000), 41-45 (with A. Le Donne).

31. On subconnected spaces, Questions Answers Gen. Topology 18 (2000), 97-102 (with A. Le Donne).

32. ω-connectifications and product spaces, Questions Answers Gen. Topology 18 (2000), 283-288 (with A. Le Donne).

33. Filters and pathwise connectifications, Rend. Ist. Mat. Univ. Trieste 32 (2000), 173-187 (with C. Costantini and A. Le Donne).

34. The Sorgenfrey line has a locally pathwise connected connectification, Proc. Amer. Math. Soc. 129 (2001), 311-314 (with A. Le Donne).

35. Embeddings into normal first countable spaces, Topology Appl. 111 (2001), 135-137 (with A. Le Donne).

36. Connectedness properties of special subsets of the plane, Topology Appl. 117 (2002), 1-7 (with A. Le Donne).

37. Pytkeev spaces and sequential extensions, Topology Appl. 117 (2002),  345-348 (with A. Le Donne).

38. A zero-dimensional Moore space without dense normal subspaces, Questions Answers Gen. Topology 20 (2002), 53-56.

39. On good connected preimages, Topology Appl. 125 (2002), 489-496 (with A. Le Donne).

40. The fine structure of strong disconnectedness properties, Chaos Solitons Fractals 23 (2005), 677-682 (with A. Le Donne).

41. On chaotic set-valued discrete dynamical systems, Chaos solitons Fractals 23 (2005), 1381-1384.

42. On a problem related to a non-squeezing theorem, Topology Appl. 148 (2005), 33-38 (with A. Le Donne).

43. When is a locally separable connected space separable ?, Questions Answers Gen. Topology 24 (2006), 23-30 (with A. Le Donne).

44.  On discontinuous transitive maps and dense orbits, Bull. Belg. Math. Soc. Simon Stevin 13 (2006), 241-245.

45. Embeddings into symbolic dynamical systems, Rep. Math. Phys. 58 (2006), 351-355.

46. An almost periodic orbits and minimal sets, Topology Appl. 156 (2008), 473-475 (with A. Le Donne).

47. A note on the uniform limit of transitive dynamical systems,  Bull. Belg. Math. Soc. Simon Stevin 16 (2009), 59-66 (with A. Le Donne).

48. On two notions of topological entropy for noncompact spaces, Chaos Solitons Fractals 40 (2009), 432-435.

49. On metric spaces and local extrema, Topology Appl. 156 (2009), 2196-2199 (with A. Le Donne).

50. On chaotic extensions of dynamical systems, Topology Appl. 158 (2011), 594-596 (with A. Le Donne).

51. On a question of Mauldin and Ulam concerning homeomorphisms, Topology Appl. 158 (2011), 2122-2124 (with A. Le Donne).

52. Eulerian paths and a problem concerning n-arc connected spaces, Topology Appl. 161 (2014), 159-162 (with A. Le Donne).

53. On a problem of Mauldin and Ulam about continuous images, Topology Appl. 199 (2016), 49-54 (with A. Le Donne).

54. On bijections, isometries and expansive maps,  Bull. Belg. Math. Soc. Simon Stevin 23 (2016), 57-61 (with A. Le Donne).

55. On a problem of Akin and Carlson on dense orbits and transitivity, Topology Appl. 239 (2018), 244-250 (with A. Le Donne).

56. Topologically sensitive dynamical systems, Topology Appl. (2018), to appear.